# SDR DALA1132809872

- Difficulty date: April 30, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- Aircraft time: 69,227 hours, 64,412 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 9872, ON LEFT, SINGLE ENGINE TAXI WITH THE APU ON, THE AFT FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN AT GATE.  CREW SHUTDOWN PACKS AND APU AND, PER QUICK REFERENCE HANDBOOK, PASSENGERS WERE DEPLANED.  LINE MAINTENANCE RAN APU FOR 20 MINUTES, THEN INSPECTED APU FOR OIL LEAKS.  NO LEAKS WERE FOUND.  DUE TO LARGE AMOUNT OF OIL IN APU ENCLOSURE, APU WAS REPLACED PER AMM.  LEAK CHECK GOOD.  AIR AND ELECTRICAL OPERATIONS ARE NORMAL.  COMPLIED WITH SMOKE IN CABIN TROUBLESHOOTING.  ACCOMPLISHED PACK BURNOUT PER AMM.  REPLACED COALESCER BAGS PER AMM.  AIRCRAFT OK FOR SERVICE.
